Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some quotients of the Steenrod algebra


Author: Donald M. Davis
Journal: Proc. Amer. Math. Soc. 83 (1981), 616-618
MSC: Primary 55S10
DOI: https://doi.org/10.1090/S0002-9939-1981-0627706-1
MathSciNet review: 627706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The quotient of the Steenrod algebra obtained by killing all except one of the generators $ {\text{S}}{{\text{q}}^{{2^j}}}$ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S10

Retrieve articles in all journals with MSC: 55S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627706-1
Keywords: Steenrod algebra
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society